# SDR DALA2023102508794

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 17,800 hours, 8,052 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3036 WEAR DAMAGE FOUND ON RT FR42 KEEL BEAM HINGE FITTING RT MLG DOOR. CORRECTIVE ACTION: COMPLIED WITH ERA 613101-14AD REV ORIG. (4569172)
